Sur une question de H. Brezis, M. Marcus et A. C. Ponce
Annales de l'I.H.P. Analyse non linéaire, Tome 23 (2006) no. 1, pp. 127-133.
@article{AIHPC_2006__23_1_127_0,
     author = {Ancona, Alano},
     title = {Sur une question de H. Brezis, M. Marcus et A. C. Ponce},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {127--133},
     publisher = {Elsevier},
     volume = {23},
     number = {1},
     year = {2006},
     doi = {10.1016/j.anihpc.2005.02.004},
     zbl = {1091.31007},
     mrnumber = {2194584},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPC_2006__23_1_127_0/}
}
Ancona, Alano. Sur une question de H. Brezis, M. Marcus et A. C. Ponce. Annales de l'I.H.P. Analyse non linéaire, Tome 23 (2006) no. 1, pp. 127-133. doi : 10.1016/j.anihpc.2005.02.004. http://www.numdam.org/item/AIHPC_2006__23_1_127_0/

[1] Billingsley P., Probability and Measure, Wiley Ser. Probab. Math. Statist., Wiley, New York, 1995. | MR 1324786 | Zbl 0649.60001

[2] Boccardo L., Gallouët T., Orsina L., Existence and uniqueness of entropy for nonlinear elliptic equations with measure data, Ann. Inst. Poincaré Anal. Non Linéaire 13 (5) (1996) 539-551. | Numdam | MR 1409661 | Zbl 0857.35126

[3] Bourbaki N., Éléments de mathématique. XXV. Première partie. Livre VI : Intégration, Actualités Sci. Ind., vol. 1281, Hermann, Paris, 1959. | Zbl 0115.04903

[4] Bourgain J., Brezis H., On the equation div Y=f and application to control of phases, J. Amer. Math. Soc. 16 (2) (2003) 393-426. | MR 1949165 | Zbl 1075.35006

[5] H. Brezis, M. Marcus, A.C. Ponce, Nonlinear elliptic equations with measures revisited, Preprint, June 2004, in press. | MR 2078069

[6] Carleson L., Selected Problems on Exceptional Sets, Van Nostrand Math. Stud., vol. 13, Van Nostrand, Princeton, NJ, 1967. | MR 225986 | Zbl 0189.10903

[7] Dunford N., Pettis B., Linear operations on summable functions, Trans. Amer. Math. Soc. 47 (1940) 323-392. | JFM 66.0556.01 | MR 2020

[8] Dunford N., Schwartz J.T., Linear Operators. I. General Theory, Pure Appl. Math., vol. 7, Interscience, New York, 1958. | MR 117523 | Zbl 0084.10402

[9] Gagliardo E., Caratterizzazioni delle tracce sulla frontiera relative ad alcune classi di funzioni in n variabili, Rend. Sem. Mat. Univ. Padova 27 (1957) 284-305. | Numdam | MR 102739 | Zbl 0087.10902

[10] Grun-Rehomme M., Caractérisations du sous-différentiel d'intégrandes convexes dans les espaces de Sobolev, J. Math. Pures Appl. 56 (1977) 149-156. | MR 493658 | Zbl 0314.35001

[11] Helms L.L., Introduction to Potential Theory, Pure Appl. Math., vol. XXII, Wiley, New York, 1969. | MR 261018 | Zbl 0188.17203

[12] Maz'Ya V., Sobolev Spaces, Springer-Verlag, Berlin, 1985. | MR 817985 | Zbl 0692.46023

[13] Peetre J., A counterexample connected with Gagliardo's trace theorem, Comment. Math. 2 (1979) 277-282, special issue. | MR 552011 | Zbl 0442.46026